# 10



# SUNDAY

# (ABC) ABC THEATRE: 9:00 PM E.D.T., P.D.T. -8:00 PM C.D.T., M.D.T. "A Time for Miracles" 1980 Kate Mulgrew, Lorne Greene. The

extraordinary story of America's first native-born saint, a woman who brought education and inspiration to millions, is recounted in the dramatized story of Elizabeth Bayley Seton.

#### (NBC) SUNDAY BIG EVENT: 9:00 PM E.D.T., P.D.T. -8:00 PM C.D.T., M.D.T.

"Coach of the Year" 1980 Robert Conrad, Red West, A paraplegic ex-pro football player agrees to coach troublesome teenagers.

#### TUESDAY

# (CBS) MOVIE SPECIAL: 9:00 PM E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T.

"Aunt Mary" 19-- Jean Stapleton, Martin Balsam. A true-life drama about a Baltimore woman who ignored severe physical handicaps to become a sandlot baseball coach. (R)

#### THURSDAY

#### (ABC) MOVIE SPECIAL: 9:00 PM E.D.T., P.D.T. - 8:00 PM C.D.T., M.D.T.

"An American Christmas Carol" 1979 Henry Winkler, Dorian Harewood. Henry Winkler stars as the meanest old man who ever tried to sour Christmas in this updated movie version of the classic Charles Dickens tale, set during the Depression.

#### FRIDAY

#### (ABC) FRIDAY NIGHT MOVIE: 9:00 PM E.D.T., P.D.T. -8:00 PM C.D.T., M.D.T.

"FM" 1978 Michael Brandon, Eileen Brennan. A red-hot team of disc jockeys at an all-music station refuse to give in to commerical pressures. The movie features concert appearances by Linda Ronstadt and Jimmy Buffett.

#### SATURDAY

## (NBC) WORLD PREMIERE DRAMA: 8:00 PM E.D.T., P.D.T. - 7:00 PM C.D.T., M.D.T.

"The Loneliest Runner" 1977 Brian Keith, Lance Kerwin. John Curtis, a 13-year-old gifted athlete, experiences shame, fear and humiliation arising from his inability to stop—or even control—his bed-wetting. (R)



I Just Love The Man Love Building What Cha Doing Shine On

Look Up United Together Inherit The Wind

NN

N

N

N

1280

& VECK

29

30

Sequence Jones Girls **Clarence** Carter

Seawind

Patrice Rusher

Wilton Felder

Aretha Franklin

LTD

THE TOTAL EXPERIENCE

Las Vegas SEN "INEL Dec. 18 198"

# -----Saturday

DEC: 20 1980

MORNÍNG

### 5:30

ODD COUPLE 6:00 SIX MILLION DOLLAR MAN

NEWS **SUNRISE SEMESTER** 

6:30 EMBASSADORES DE

COLUMBIAN MUSIC BATTLE OF THE PLANETS 7:00 THE FLINTSTONES SHOW; ASK NBC NEWS BUGS BUNNY; YOGI, POPEYE AND FRIENDS RESUME DE NOTICIAS SUPERFRIENDS HOUR:

SUPERFRIENDS HOUR;

7:15 COMMUNITY SATURDAY

B SPOKEN WORD

8:00 BUGS BUNNY AND ROAD RUNNER; IN THE NEWS BHEATHCLIFF-DINGBAT 8:30

DAFFY DUCK; ASK NBC

NEWS THUNDARR; SCHOOL

#### 9:00 INFL '80

MOVIE -(WESTERN) \*\* "The Search" 1956 Clayton Moore, Jay Silverheels. The Lone Ranger and Tonto un-cover a gang of kidnappers in a Christmas time search for a FONZ AND THE HAPPY DAYS GANG

9:30 NFL FOOTBALL New York Jets vs Miami Dolphins POPEYE; IN THE NEWS RICHIE RICH-SCOOBY

DOO; SCHOOL. ROCK 10:30

"Wake of the Red Witch" 1948 John Wayne, Gig Young. The

story of a feud between an East Indies trade monarch and a hell-raising Sea Captain ends in a loss of gold and a woman they both love. (2 hrs.) B DRAK PACK; IN THE

**IB** NCAA FOOTBALL 11:00 CITY THAT FORGOT ABOUT CHRISTMAS

11:30 PREVIEW NFL REVIEW AND

AFTERNOON

12:30 12:30 \*\*1/2 \*\*Dinner at the Ritz' 1937 David Niven, Annabella. A woman seeks the killer of her father. (90 mins.) (3) THE NFL TODAY 1:00

1:00 COLLEGE BASKETBALL Indiana vs North Carolina Bears vs Tampa Bay Buccaneers

1:30 B PLASTICMAN FAMILY

2:00

"Rebecca" 1940 Laurence Olivier, Joan Fontaine. A young, unsophisticated girl marries a prominent country gentleman who is dominated gentleman who is dominated by the memory of his first wife.

(2 hrs. 30 mins.) B ABC WEEKEND SPECIAL

2:30 AMERICAN BANDSTAND

3:00 FLYING SPORTSMAN CINE EN ESPANOL \* 'EI Angel Negro' Emilio Tuero, Marina Tamayo. (2 hrs.) 3:30 MOVIE (MUSICAL) \*\*\*

3:30 MOVIE -(MUSICAL) \*\*\* "Fiddler On The Roof" 1971 Chaim Topol, Norma Crane. Tevye, a humble villager, trys to preserve Jewish heritage against growing odds. (Rated

G) (3 hrs.) VARSITY QUIZ HOUSE DETECTIVE

4:00 MINOR KEY CHRISTMAS WORLD MARCUS WELBY

4:30 VEGASCOPE LET'S ROCK 5:00

JERRY TARKANIAN SHOW SOLID GOLD CLAURENCE WELK SHOW

PRESENTE WIDE WORLD OF SPORTS

Amateur boxing with the United States vs Argentina from Louisiana. (60 mins.) 5:30

NBC NEWS WASHINGTON WEEK IN

EVENING

# 6:00

3 B NE 5 SHA NA NA 10 WALL \$TREET WEEK 'Numismatic Dreams' Guest: Walter Perschke, President, Numisco Inc.. Host: Louis Rukeyser.

STANDING ROOM ONLY 'Snow White and the Seven Dwarfs Live on Stage' Taped live at New York Radio City Music Hall, this re-creation of the Disney film classic features the lovable dwarfs, Snow White and the hand-

some prince. ACTION SENIORS

CBS NEWS

AND SMALL 'Faint Hearts' (60 mins.)

TO BE ANNOUNCED

(Closed-Captioned;U.S.A.)

8:00

PAUL SIMON IN CONCERT

# **CARTER COUNTRY** 7:00 GUNSMOKE

BATTLESTAR GALACTICA BHEE HAW Guests: Dennis Weaver, Randy Boone, Woody Woodbury, Jana Jae. (60

 B NEWS
SECOND CITY TELEVISION
ABC NEWS 7:30 TO HERE'S TO YOUR HEALTH 'Medical Emerson

BMOVIE -(TITLE UNAN-NOUNCED) (2 hrs., 30 mins.)

**KOKCHAK** 

One of pop music's greatest superstars, Paul Simon performs a variety of his smash hits BARBARA MANDRELL

out to retaliate against her and her children because of her

Ner children because of her husband's former underworld connections. (2 hrs.) DAUSTIN CITY LIMITS 12:30 MOVIE -(COMEDY) \*\* "French Postcards" 1979 Miles Chania Blanche Baker

Miles Chapin, Blanche Baker. American college students in

Paris write home, carefully avoiding mention of the spicy

education they're getting outside the classroom. (Rated

1:00

1:00 (TITLE UNAN-NOUNCED) (2 hrs.) 1:30 MOVIE -(MYSTERY) \*\*½ "Dinner at the Ritz" 1937 David Niven, Annabella. A woman seeks the killer of her

1:45 -(TITLE

MOVIE -(COMEDY) \*\*\* "Steelyard Blues" 1973 Jane Fonda, Donald Sutherland. A

sleazy group of characters set out to buck the establishment

by stealing an old W.W.II plane and making it flightworthy. (95

2:30 SMOVIE -(SCIENCE-FICTION) \*\* ''UFO Incident'' 1975 James Earl Jones, Estelle Parsons. The story of a

husband and wife who claim that in 1961, they were taken aboard a spacecraft and examined medically. (2 hrs.)

3:00

3:00 MEWS MOVIE -(DRAMA) \*\*\*\* "Rebecca" 1940 Laurence Olivier, Joan Fontaine. A young, unsophisticated girl marries a prominent country gentleman who is dominated by the memory of his first wife. (2 hrs., 30 mins.) 3:30

(2 hrs., 30 mins.) 3:30 3:00

5:00

5:00 MOVIE -(COMEDY) \*\*1/2 "Bliss Of Mrs. Blossom" 1968 Shirley MacLaine, Richard Attenborough. The story of the wife of a brassiere

manufacturer who is only interested in his work and fantasies, takes on a lover to relieve the doldrums of marriage and housework. (60

Sunday

6:00

SUNDAY MORNING 6:30
VAL DE LA O SHOW
DIRECTIONS 'The World Of Jesus Christ: A Christmas Celebration' This program examines the meaning of Christ's life over a 2,000 year period to people of diverse cultures around the world today, in a look at the Nativity

today, in a look at the Nativity and Christ's early years. (60

7:30 3 JERRY FALWELL 5 INFINITY FACTORY 8 JEWISH VOICE 18 ROBERT SCHULLER FROM CRYSTAL CATHEDRAL

8:00 BUGS BUNNY, YOGI, POPEYE AND FRIENDS REX HUMBARD

7:30

7:00 HERALD OF TRUTH VILLA ALEGRE

5 NEWS 8 SUNDAY MORNING

(2 hrs.) 2:00

UNAN-

father. (90 mins.) SIG'S SUPERSTAR

PG) (90 mins.)

MOVIE NOUNCED)

MOVIE

B NEWS

mins.)

mins.)

DEC. 21, 1980

MORNING

mins.)

SISTERS

STAR TREK B WKRP IN CINCINNATI With the spirit of Christmas in the air and bonus time drawing close, it looks as if Arthur Carlson is going to remain his Scrooge-like self and stiff the

Scrooge-Inte Sch and staff. (1) A CHRISTMAS CAROL AT FORD'S THEATRE (1) BREAKING AWAY Dave, Mike, Cyril and Moocher grab the opportunity to show the the opportunity to show the kind of pride and strength 'townies' have when their coveted swimming hole is invaded by the frat kids preparing for the annual Greek Bathtub Regatta. (60 mins.) 8:30

8:30 B THE TIM CONWAY SHOW Scientific studies in the African jungle, designer jeans and an answer to import autos come to the fore come to the fore

come to the fore. 9:00 MOVIE -(COMEDY) \*\* "Muppet Movie" 1979 Kermit the Frog, Miss Piggy. The amazingly lifelike puppet creations of Jim Henson take an adoring look at Hollywood, while specified even clicke an adoring look at Hollywood, while spoofing every cliche from the shootout to the love scene. (Rated G) (90 mins.) CONTRES 'Rollercoaster' 1977 Stars: Timothy Bottoms, Henry Fonda. A young man uses radio controlled hombs uses radio controlled bombs to destroy amusement park rides, then demands to be paid one million dollars in blackmail money with a policeman acting as go-

 Borneman acting as go-between. (2 hrs.)
JACK VAN IMPE
FREEBIE AND THE BEAN
Freebie and the Bean work
against a deadline, in more
work there were there there ways than one, when the D.A.'s star witness turns up D.A.'s star witness turns up dead and they quickly have to thread the underworld to find another witness to testify against notorious loan shark Willie Scudder. (60 mins.) **GS THE LOVE BOAT** On a Christmas cruise, a man is reunited with his father with the help of their wives after a 10-year silence and the 10-year silence, and the Captain buys a parrot for his daughter which causes much trouble for Gopher when he tries to hide the bird. Guest stars: Jack Jones, Dorothy Lamour. (60 mins.) (Closed-Captioned; U.S.A.) 9:30 S WESTGATE REPORT

WESTGATE REPORT .10:00
PEOPLE SPEAK
SECRETS OF MIDLAND HEIGHTS A deeply troubled Dorothy Wheeler decides to end her affair with Nathan Welsh when she discovers that her daughter Holly knows about it. (60 mins.)
MATINEE AT THE BIJOU 'Song of Texas' stars Roy Rogers, Trigger, Bob Nolan and the Sons of the Pioneers as the King of Cowboys

as the King of Cowboys returns in this tuneful sagebrush saga. The selected shorts include Chapter I of the

Shorts include on Winslow of the Navy'. (90 mins.) FANTASY ISLAND A beautiful singer risks her life on a bizarre journey to meet the mysterious but reclusive the mysterious but reclusive composer who's written so many songs for her, and a man accused of cowardice tries to convince his friends he did not abandon them after a plane crash. Guest stars: Toni Tennille, Hugh O'Brian. (60

mins.) 10:30 MOVIE -(COMEDY) \*\* "High Society" 1955 Leo Gorcey, Huntz Hall. The boys are involved in an inheritance plot.

(2 hrs.) B RALPH PEARL SHOW

11:00

11:30 SATURDAY NIGHT LIVE